# SDR SWAA2025061169574

- Difficulty date: May 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING 2025-309424<[01] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING IAW B737-700 DWG 115A3712; SHEET 7; REV A. AND SRM 51-40-02;[02] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 297 AT RT WING IAW B737-700 DWG 115A3712; SHEET 7; REV A. AND SRM 51-40-02
